Eine Bemerkung über konvexe Kurven.

Detlef Laugwitz

Mathematische Zeitschrift (1958)

  • Volume: 70, page 463-464
  • ISSN: 0025-5874; 1432-1823

How to cite


Laugwitz, Detlef. "Eine Bemerkung über konvexe Kurven.." Mathematische Zeitschrift 70 (1958): 463-464. <http://eudml.org/doc/169788>.

author = {Laugwitz, Detlef},
journal = {Mathematische Zeitschrift},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {463-464},
title = {Eine Bemerkung über konvexe Kurven.},
url = {http://eudml.org/doc/169788},
volume = {70},
year = {1958},

AU - Laugwitz, Detlef
TI - Eine Bemerkung über konvexe Kurven.
JO - Mathematische Zeitschrift
PY - 1958
VL - 70
SP - 463
EP - 464
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/169788
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.